| Model Number |
N/A |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
09/22/2022
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that patient underwent a hip revision approximately 7 months post implantation due to dislocation.During the procedure, it was found that the metal head had popped out of the dual mobility head.Attempts have been made and additional information on the reported event is unavailable at this time.
Additional Manufacturer Narrative
(b)(4).Implanted (b)(6) 2022.Concomitant medical products: p0560e46 ¿ avan e1 insert ¿ unknown lot.Report source united kingdom.The product is in process of being returned to zimmer biomet for the investigation.Once the investigation has been completed, a follow-up mdr will be submitted.
Event or Problem Description
No additional event information to report at this time.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected.Updated: g3; h2; h3; h4; h6.H6: component code: mechanical (g04)- head.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.Review of the device history record identified no deviations or anomalies during manufacturing.A definitive root cause cannot be determined.A summary of the investigation was requested and sent to the customer.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated/corrected updated.
Event or Problem Description
No additional event information to report at this time.